# SDR MWEA011005

- Difficulty date: June 28, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 591000644
- Condition: Cracked
- Location: Station 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE FITTING AT STATION 604 LONGERON 22 RIGHT IS CRACKED.  --  REMOVED FITTING, LOCATED AND INSTALLED NEW FITTING.
